# SDR SWAA2023040312522

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Fitting
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON CLIP BS 767+1 RBL 27.5.<[01] REMOVED AFT CARGO BAY-CLIP BS 767+1 (P/N 146A8125-39).IAW SRM 51-40-02;[02] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] RECEIVED ON AFT CARGO BAY NEW CLIP BS 767 RBL 27.5 P/N 146A8125-39 PO#898175. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A0081 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OKAY TO INSTALL CLIP GIVEN.;[06] INSTALLED ON AFT CARGO BAY NEW CLIP AT BS 767 RBL 27.5 IAW SRM 51-40-02 AND DWG 146A0081;[07] VERIFIED CORRECTIVE ACTIONS STEP 6 AND MEASUREMENTS TABLE.
